# SDR FDEA201310172524

- Difficulty date: October 17, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,191 hours, 8,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARB0029U510
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD HINGE TENSION STRAP AT WS 486.603, FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-33-01 REVISION 53. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 118.
